# SDR HEEA0013793

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Detector
- Part number: 214074280107
- Condition: Failed
- Location: Rpm Limit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM AUDIO INOPERATIVE CAUSES CYCLIC CENTER LIGHT TO COME ON.
